Projections de mouvements browniens régularisés via l'action d'un groupe de Lie hilbertien
Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 1, pp. 103-110.
@article{AMBP_1996__3_1_103_0,
     author = {S. Paycha and M. Arnaudon},
     title = {Projections de mouvements browniens r\'egularis\'es via l'action d'un groupe de {Lie} hilbertien},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {103--110},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {3},
     number = {1},
     year = {1996},
     zbl = {0856.60013},
     mrnumber = {1397327},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1996__3_1_103_0/}
}
TY  - JOUR
AU  - S. Paycha
AU  - M. Arnaudon
TI  - Projections de mouvements browniens régularisés via l'action d'un groupe de Lie hilbertien
JO  - Annales mathématiques Blaise Pascal
PY  - 1996
DA  - 1996///
SP  - 103
EP  - 110
VL  - 3
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1996__3_1_103_0/
UR  - https://zbmath.org/?q=an%3A0856.60013
UR  - https://www.ams.org/mathscinet-getitem?mr=1397327
LA  - fr
ID  - AMBP_1996__3_1_103_0
ER  - 
%0 Journal Article
%A S. Paycha
%A M. Arnaudon
%T Projections de mouvements browniens régularisés via l'action d'un groupe de Lie hilbertien
%J Annales mathématiques Blaise Pascal
%D 1996
%P 103-110
%V 3
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G fr
%F AMBP_1996__3_1_103_0
S. Paycha; M. Arnaudon. Projections de mouvements browniens régularisés via l'action d'un groupe de Lie hilbertien. Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 1, pp. 103-110. https://ambp.centre-mersenne.org/item/AMBP_1996__3_1_103_0/

1. M. Arnaudon, S. Paycha, Factorization of semi-martingales on infinite dimensional principal bundles, Stochastics and Stochastic Reports, Vol. 53, p.81-107 | Zbl

2. M. Arnaudon, S. Paycha, Regularisable and minimal orbits for group actions in infinite dimensions , Manuscript 1995

3. M. Arnaudon, S. Paycha, The geometric and physical relevence of some stochastic tools on Hilbert manifolds, Manuscript 1995

4. M. Arnaudon, Semi-martingates dans les espaces homogènes, Ann.Inst. Henri Poincaré, Vol 29, n.2, 1993, p 269-288 | Numdam | MR | Zbl

M. Arnaudon, Connexions et martingales dans les groupes de Lie, Séminaire de Probabilité XXV | Numdam

5. K.D. Elworthy, W.S. Kendall, Factorisation of Harmonic maps and Brownian motions, in "From local time to global geometry, Physics and Control", ed.Elworthy K.D. , Pitman/Longman p.75-83 (1986) | MR | Zbl

6. S. Albeverio, R. Hoegh-Krohn, D. Testard, A. Vershik, Factorial representations of path groups, J. F. A. 51, p. 115-131 (1983) | MR | Zbl

7. B.Y. Chen, Geometry of submanifolds Pure and Applied Mathematics, A Series of monographs and textbooks, N.Y.1973 | MR | Zbl

8. J. Cheeger, D.G. Ebin, Comparison Theorems in Riemannian Geometry, North Holland Mathematical Library, North Holland Publishing Company, 1975 | MR | Zbl

9. W.Y. Hsiang, On compact homogeneous minimal submanifolds, Proc.Nat. Acad. Sci. USA 56 (1966) p 5-6 | MR | Zbl

10. N. Berline, E. Getzler,M. Vergne, Heta-Kernels and Dirac Operators, Springer Verlag (1992) | MR | Zbl

11. C. King, C.L. Terng Volume and minimality of submanifolds in path space, in "Global Analysis and Modern Mathematics", K. Uhlenbeck, Publish or Perish (1994)

12. Y. Maeda, S. Rosenberg, P. Tondeur, The mean curvature of gauge orbits, in "Global Analysis and Modern Mathematics", K. Uhlenbeck, Publish or Perish (1994) | MR | Zbl